Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 7695924, 10 pages
https://doi.org/10.1155/2017/7695924
Research Article

Asymptotic Solutions of Time-Space Fractional Coupled Systems by Residual Power Series Method

1School of Applied Mathematics, Jilin University of Finance and Economics, Changchun, Jilin 130117, China
2School of Mathematics, Jilin University, Changchun, Jilin 130012, China

Correspondence should be addressed to Yanni Pang; nc.ude.ulj@nygnap

Received 19 March 2017; Revised 15 May 2017; Accepted 30 May 2017; Published 10 July 2017

Academic Editor: Qasem M. Al-Mdallal

Copyright © 2017 Wenjin Li and Yanni Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper focuses on the asymptotic solutions to time-space fractional coupled systems, where the fractional derivative and integral are described in the sense of Caputo derivative and Riemann-Liouville integral. We introduce the Residual Power Series (for short RPS) method to construct the desired asymptotic solutions. Furthermore, we apply this method to some time-space fractional coupled systems. The simplicity and efficiency of RPS method are shown by the application.